# SDR SWIA201023873

- Difficulty date: February 7, 2010
- Submitted: March 23, 2010
- Operation: Air carrier
- Aircraft: N295SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120322
- Aircraft time: 30,003 hours, 43,614 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR LOWER THRESHOLD ANGLE CORRODED.  (C CHECK)  REPLACED LOWER THRESHOLD ANGLE.
